# SDR AALA20160919008

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 50,161 hours, 8,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT 3J AND 4J ARE INOPERATIVE.  REPAIRED THE FEEDER CONNECTOR AT 3J. SEAT 3J AND 4J.  EMERGENCY LIGHTS OPERATIONAL CHECK NORMAL IAW AMM 33-51-00.
